A 29-year-old male asked:
Since stopping topical steroids i have eczema in places i never had. can steroids cause a withdrawal or worsening of eczema?
1 doctor answer • 1 doctor weighed in
Rheumatology 49 years experience
The answer: YES!: The problem is that all asteroids are systemically absorbed, some more so than others. Stopping steroids is always associated with rebound. Look for alternatives with your doc! same is true for psoriasis!
2.8k viewsAnswered >2 years ago
Last updated May 17, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.